@article{(Open Science Index):https://publications.waset.org/pdf/9051,
	  title     = {Weakly Generalized Closed Map},
	  author    = {R. Parimelazhagan and N. Nagaveni},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper we introduce a new class of mg-continuous mapping and studied some of its basic properties.We obtain some characterizations of such functions. Moreover we define sub minimal structure and further study certain properties of mg-closed sets.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {2},
	  year      = {2009},
	  pages     = {164 - 168},
	  ee        = {https://publications.waset.org/pdf/9051},
	  url   	= {https://publications.waset.org/vol/26},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 26, 2009},
	}